Equivariant reduction of U(4) gauge theory over S-F(2) x S-F(2) and the emergent vortices

Download
2012-05-07
We consider a U(4) Yang-Mills theory on M x S-F(2) x S-F(2) where M is an arbitrary Riemannian manifold and S-F(2) x S-F(2) is the product of two fuzzy spheres spontaneously generated from a SU(N) Yang-Mills theory on M which is suitably coupled to six scalars in the adjoint of U(N). We determine the SU(2) x SU(2)-equivariant U(4) gauge fields and perform the dimensional reduction of the theory over S-F(2) x S-F(2). The emergent model is a U(1)(4) gauge theory coupled to four complex and eight real scalar fields. We study this theory on R-2 and find that, in certain limits, it admits vortex type solutions with U(1)(3) gauge symmetry and discuss some of their properties.

Citation Formats
S. Kürkcüoğlu, “Equivariant reduction of U(4) gauge theory over S-F(2) x S-F(2) and the emergent vortices,” PHYSICAL REVIEW D, vol. 85, pp. 0–0, 2012, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/40979.